MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Model Number IPN923527
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "during the procedure according to ifu, md found that the balloon did not swell during the procedure.So md opened up the new kit to finish the procedure." no patient harm or injury.The patient status is reported as "fine".At the time of this report, the customer has not returned our requests for additional information.If further information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The reported lot number (16f22l0056) matches the lot number on the returned original packaging pouch/label.Returned for investigation was a 6fr.110cm wedge catheter with the original packaging pouch.The sample was returned in the ups shipping box and was in a sealed ziploc bag.The sample was loosely packed within the original packaging tray.Upon return, the inflation lumen stopcock was in the open position.The recommended volume capacity of the balloon is 1.0cc.The supplied control stroke syringe was not returned with the sample.Upon microscopic inspection, the balloon appeared typical; no damage or abnormalities were noted to the balloon.Spots of dried white substance were noted in the injection lumen extension line.No condensation was noted within the inflation lumen extension line.No blood was noted on the interior or the exterior surfaces of the returned catheter.No visual damage or abnormalities were noted to the returned sample.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The balloon inflated symmetrically.One side of the balloon measured approximately 5mm.The other side measured approximately 5mm.The balloon did meet specifications per graphic i-07126-007e rev.00 of radius ratio less than or equal to 1.5.The inflation lumen was injected with 1.0cc of air using a lab inventory control stroke syringe.The balloon inflated symmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification i-07126-007e rev.00.Upon tug test, no pull away was noted.The balloon was placed in water, and air was injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.Some dried blood exited.A lab inventory 0.025in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.The guidewire was front loaded through the injection lumen extension line luer.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "balloon did not swell during the procedure" is not confirmed.During the investigation, the balloon inflated as per specifications.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.Other remarks: n/a.Corrected data: n/a.

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17291573
Report Number3010532612-2023-00377
Device Sequence Number6365888
Product Code DYG
UDI-Device Identifier10801902206746
UDI-Public10801902206746
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberIPN923527
Device Catalogue NumberAI-07126
Device Lot Number16F22L0056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer08/02/2023
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown